Arkansas, 2018

Hail and Damaging Wind in Arkansas, March 10 to 11, 2018

March 10 to 11, 2018 · NWS JAN · 5 events in 2 counties and zones

Showers and thunderstorms moved across the ArkLaMiss region during the evening of March 10th into the early morning hours of March 11th. These came ahead of a cold front and intensifying low pressure system.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$107,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

Showers and thunderstorms moved across the ArkLaMiss region during the evening of March 10th into the early morning hours of March 11th. These came ahead of a cold front and intensifying low pressure system. Large hail occurred with these storms, especially in the ArkLaMiss Delta region, but wind damage also occurred into central Mississippi.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Mar 10, 6:32 PM CST, 3 hours 35 minutes earlier.

Area forecast discussion, Mar 10, 6:32 PM CST, 3 hours 35 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
632 PM CST Sat Mar 10 2018

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
Isold TSRA wl cont to track east along and north of HWY 82 this
evng before more widespread TSRA activity spreads into the area
from the northwest. VFR conds wl prevail away from TSRA activity
but conditions are expected to lower from the nw after 05Z. IFR
conds are expected to prevail Sunday morning then gradually
improve to MVFR cigs during the aftn. /22/

&&

.DISCUSSION...
Today and Tonight...Weak low level southerly flow has allowed
afternoon warming to mix away any appreciable moisture from
earlier. Thus, convection that has developed in the deeper
moisture west of the MS river has had trouble moving to the east.
Better low level moisture will begin spreading back into the area
tonight as flow increases in advance of a storm system rapidly
dropping southeast from the Plains. Sharpening warm frontal
boundary over the northern portions looks to briefly push north
during the evening, then come back south as upper support moves
in. Deep shear already in place and increasing
moisture/instability will allow for supercell development along
the boundary later tonight with cells moving southeast along it.
Cells along the boundary look to eventually congeal into a QLCS
after midnight and begin pushing south. Though the CAM guidance
has been consistent with this scenario, differences do exist with
the timing which will affect just how far south the severe weather
threat exists later tonight. Although convection may begin to
impact far southern areas during the diurnal convective minimum
around mid morning, frontal boundary along with increasing heating
should be sufficient maintain a marginal severe weather threat
there./26/

.Sunday night through Friday night...Pretty quiet long term is in
store for the ArkLaMiss. A few lingering showers will be possible
in the east and southeast Sunday evening, but all of the activity
should move east by midnight. Cold high pressure ridging will
build in overnight, with lows falling into the upper 30s to low
40s. High pressure will continue to build in across the area on
Monday, with cool high temperatures in the 50s across most of the
area. Another cold front will move across the area Tuesday morning
and this will mainly be a reinforcing shot of cold air.

Little will change Tuesday into Wednesday, but overnight lows will
fall below freezing, mainly for areas along and east of I-55 and
north of I-20. An elevated frost/freeze area has been introduced
for in the HWO and Graphicasts. Another cold night is on tap
Wednesday night with lows falling into the low/mid 30s once again.
The surface high will shift to the east on Thursday, and this will
allow for warmer temperatures in the 60s on Thursday. Both the
GFS/ECMWF indicate that moisture will increase on Friday into the
weekend, with an increased chance for showers/thunderstorms./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       62  70  40  58 /  53  86  12   3
Meridian      59  71  41  58 /  48  88  18   4
Vicksburg     62  68  41  58 /  54  70   9   2
Hattiesburg   62  74  44  62 /  40  73  31   3
Natchez       65  73  41  58 /  53  74  13   2
Greenville    57  64  39  56 /  82  18   4   1
Greenwood     58  65  39  55 /  93  26   5   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

15/22/26
Hazardous weather outlook, Mar 10, 2:39 PM CST, 7 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
239 PM CST Sat Mar 10 2018

ARZ074-075-LAZ007>009-MSZ040>043-047-112045-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Issaquena-
Sharkey-Yazoo-Madison MS-Warren-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and west
central Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

Severe storms will be possible tonight with the main risks being
large hail and damaging winds, although a few tornadoes cannot be
ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ018-019-025>028-034>037-112045-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-
Humphreys-Holmes-Attala-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and northwest
Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Severe storms will be possible tonight with the main risks being
large hail and damaging winds, although a few tornadoes cannot be
ruled out.

Localized flash flooding will be possible tonight as thunderstorms
will have the potential to bring 1 to 3 inches of rainfall in a
relatively short amount of time. The flooding threat will be
greatest in backwater areas along the Mississippi River.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ029>033-038-039-046-112045-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Kemper-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Isolated severe storms will be possible tonight with the main
risks being large hail and damaging winds, although a tornado
cannot be ruled out.

Localized flash flooding will be possible tonight as thunderstorms
will have the potential to bring 1 to 3 inches of rainfall in a
relatively short amount of time. The flooding threat will be
greatest in backwater areas along the Mississippi River.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ015-016-023>025-MSZ044-045-048>057-112045-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Leake-Neshoba-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jasper-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
southwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

Isolated severe storms will be possible tonight with the main
risks being large hail and damaging winds, although a tornado
cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ026-MSZ058>062-112045-
Concordia-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of northeast
Louisiana, east central Mississippi, south central Mississippi,
and southwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight through Sunday

Isolated severe storms will be possible tonight into Sunday
morning with the main risks being large hail and damaging winds,
although a tornado cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday.

MSZ063>066-072>074-112045-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Sunday

Isolated severe storms will be possible Sunday morning with the
main risks being large hail and damaging winds, although a tornado
cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Sunday.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Mar 10, 8:23 PM CST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
823 PM CST SAT MAR 10 2018

MSZ018-110315-
Bolivar MS-
823 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BOLIVAR COUNTY
UNTIL 915 PM CST...

At 823 PM CST, Meteorologists were tracking a strong thunderstorm
over Arkansas City, or 10 miles southeast of Rohwer, moving east at
20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Scott and Lamont around 845 PM CST.
  Benoit around 900 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3353 9094 3353 9122 3356 9123 3358 9118
      3358 9115 3360 9113 3362 9113 3365 9117
      3366 9122 3369 9122 3371 9116 3367 9113
      3366 9108 3368 9103 3372 9106 3370 9111
      3373 9115 3375 9099
TIME...MOT...LOC 0223Z 263DEG 18KT 3363 9121

TW
Special weather statement, Mar 10, 9:01 PM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
901 PM CST SAT MAR 10 2018

MSZ036-037-044-110345-
Attala MS-Leake MS-Holmes MS-
901 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEAKE...
SOUTHEASTERN HOLMES AND SOUTHERN ATTALA COUNTIES UNTIL 945 PM CST...

At 901 PM CST, Meteorologists were tracking a strong thunderstorm
over Mcmillan, or near Durant, moving southeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Durant and Goodman around 905 PM CST.
  Newport around 920 PM CST.
  Mcadams around 925 PM CST.
  Kosciusko around 930 PM CST.
  Thomastown around 935 PM CST.
  Smyrna around 945 PM CST.

Other locations impacted by this storm include Sallis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
central Mississippi.

LAT...LON 3307 8944 3277 8960 3285 8973 3288 8973
      3288 8979 3304 9004 3318 9001
TIME...MOT...LOC 0301Z 296DEG 32KT 3307 8992

TW
Special weather statement, Mar 10, 9:07 PM CST, 1 hour before
Special Weather Statement
National Weather Service Jackson MS
907 PM CST SAT MAR 10 2018

MSZ018-110345-
Bolivar MS-
907 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BOLIVAR COUNTY
UNTIL 945 PM CST...

At 907 PM CST, Meteorologists were tracking a strong thunderstorm
over Benoit, or 13 miles west of Shaw, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Shaw around 935 PM CST.
  Cleveland, Renova and Boyle around 945 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
northwestern Mississippi.

LAT...LON 3381 9070 3365 9066 3362 9066 3362 9076
      3358 9076 3356 9102 3367 9105 3368 9103
      3370 9104
TIME...MOT...LOC 0307Z 256DEG 23KT 3365 9099

TW
Special weather statement, Mar 10, 9:40 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
940 PM CST SAT MAR 10 2018

MSZ038-039-110415-
Winston MS-Noxubee MS-
940 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NOXUBEE AND EAST
CENTRAL WINSTON COUNTIES UNTIL 1015 PM CST...

At 939 PM CST, Meteorologists were tracking a strong thunderstorm
over Mashulaville, or 15 miles northeast of Preston, moving east at
30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Macon around 950 PM CST.

Other locations impacted by this storm include Shuqualak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3293 8848 3293 8855 3302 8891 3321 8883
      3311 8844
TIME...MOT...LOC 0339Z 285DEG 36KT 3308 8872

7
Special weather statement, Mar 10, 9:46 PM CST, 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
946 PM CST SAT MAR 10 2018

ARZ074-110430-
Ashley AR-
946 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ASHLEY COUNTY UNTIL
1030 PM CST...

At 946 PM CST, Meteorologists were tracking a strong thunderstorm
near Fountain Hill, or 12 miles north of Hamburg, moving southeast at
25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Snyder around 1020 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern Arkansas.

LAT...LON 3336 9195 3340 9192 3339 9150 3320 9164
TIME...MOT...LOC 0346Z 293DEG 21KT 3341 9183

TW
Special weather statement, Mar 10, 9:48 PM CST, 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
948 PM CST SAT MAR 10 2018

MSZ037-110430-
Attala MS-
948 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ATTALA COUNTY UNTIL
1030 PM CST...

At 948 PM CST, Meteorologists were tracking a strong thunderstorm
over Mcadams, or near Kosciusko, moving east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Kosciusko around 1000 PM CST.
  Smyrna around 1020 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
central Mississippi.

LAT...LON 3293 8944 3293 8963 3296 8977 3309 8974
      3310 8941
TIME...MOT...LOC 0348Z 273DEG 18KT 3302 8968

TW

The radar

The Little Rock radar (KLZK), 171 km away, was scanning. The volume nearest the first event began at 04:05 UTC.

Open the radar archive at this moment

Event by event

4 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, Ashley

When
March 10, 10:07 PM CST to 10:34 PM CST
Where
Ashley County, 3.77 mi NW of Trafalgar to 2.35 mi E of Montrose
Measured
1.25 in hail
Property damage
$50,000
Reported by
Social Media
Coordinates
33.384, -91.651

A swath of hail occurred in Ashley County as a severe thunderstorm tracked southeast. Half dollar sized hail occurred in Montrose.

Hail, Chicot

When
March 10, 10:35 PM CST to 11:25 PM CST
Where
Chicot County, 2.48 mi W of Cosgrove to 1.44 mi NNE of Tecumsey
Measured
1.75 in hail
Property damage
$50,000
Reported by
Public
Coordinates
33.302, -91.443

A swath of large hail fell across Chicot County as a severe thunderstorm tracked southeast. The largest hailstone was golfball sized which fell across Lake Village and east of Montrose, where it damaged a vehicle. Quarter sized hail also covered the ground east of Montrose.

Hail, Chicot

When
March 10, 10:57 PM CST
Where
Chicot County, 0.9 mi NW of Dermott Muni Arpt
Measured
1 in hail
Reported by
Public
Coordinates
33.490, -91.440

Hail, Ashley

When
March 11, 12:46 AM CST
Where
Ashley County, 1.16 mi E of Hamburg
Measured
1 in hail
Reported by
Public
Coordinates
33.230, -91.800

Thunderstorm Wind, Ashley

When
March 11, 2:28 AM CST
Where
Ashley County, 1.5 mi NNE of Wilmot
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Public
Coordinates
33.070, -91.570

A few trees were blown down along with many large limbs.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2018Every state in 2018This day in weather historyWarnings in Arkansas, March 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 738313, 738315, 743206, 743207, 743208.